Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

White spots on lower lip - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi
Doctor :   Hi
Doctor :   How can i help you?
User :   i have a problem
Doctor :   ok..
User :   in my lower lip so whit spots are coming
User :   for the past 6 months its increasing gradually
User :   may i know how can i reduce it
Doctor :   To get a better picture I need this information--
Age: ; Occupation: ; Location: ; Marital Status:
User :   age 21
User :   occupation :software employeeeeeee
User :   location: vizag
User :   marital status: single
Doctor :   are these patches on the inside of your lower lip or outside?
User :   inside
Doctor :   do you have any ulcers- pain?
User :   means when i smile or talk something that patches are visible to others
Doctor :   any other part of the mouth affected?
User :   no not at all
User :   no
User :   only lower lip
Doctor :   ok
Doctor :   do you smoke?
User :   i consulted a docter for it he had given me some bcomplex tablets and betnovate cream
User :   no i wont smoke at all
User :   i dont drink tooooooo
Doctor :   ok
Doctor :   thats good
User :   i want to reduce that patches please help me
Doctor :   is the patches rough/ smooth any flakes coming out of the patches?
User :   smooth only
User :   no flakes comes out
Doctor :   how large is it/ how many are there?
Doctor :   are you wearing any dental appliances
User :   no
Doctor :   ok
User :   it covers the middle of the lip
User :   so what i have to do for it?
User :   its not so inside the lip its visible when i open my mouth for talking or smiling
Doctor :   I cannot advice because you do not have any symptoms to detect a probable cause- you will need to see a dentist for a physical examination
User :   but i think its a skin problem
User :   my doctor advised me to take bcomplex tablets and apply betnovate cream on the patch daily
User :   but no use im using it for the past 6 months but no change
Doctor :   has it helped?\
Doctor :   ok
User :   no
Doctor :   firstly that is too long to use it; so you can stop the ointment
Doctor :   are you having any itching?
User :   no itching at all
User :   but that patch looks very ugly for me and others
Doctor :   As it is Inside the lip- I would advice you to see a dentist once for physical examination
User :   ok doctor thank u
Doctor :   Thanks for consulting Health care magic. Bye for now.
User :   ya bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor